MathSciNet Relay Station
MathSciNet bibliographic data
MR914806 (88j:65110) 65H10 (58C30 90C30)
Morgan, Alexander; Sommese, Andrew A homotopy for solving general polynomial systems that respects $m$-homogeneous structures. Appl. Math. Comput. 24 (1987), no. 2, 101–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement